DOI 10.1016/j.rmcr.2021.101500
Acute respiratory failure on a low dose of amiodarone - is it an underdiagnosed and undertreated condition?
Аннотация
Amiodarone-induced pulmonary toxicity (AIPT) has a variety of presentations. Amiodarone use has been rarely associated with the development of acute respiratory failure. We present a patient with a history of paroxysmal atrial fibrillation who developed acute respiratory distress syndrome despite taking a low dose of amiodarone and having no risk or precipitating factors. The diagnosis of AIPT was made after drug discontinuation and exclusion of other potential causes. The development of acute respiratory failure due to AIPT is often underdiagnosed and undertreated. Better identification of risk factors and developing appropriate diagnostic tools for risk stratification of patients receiving amiodarone is mandatory.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.